# SDR SWAA2024061300820

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8789Q
- Make and model: Boeing 737-8
- Aircraft serial: 67776
- Aircraft time: 5,255 hours, 2,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: UNKNOWN
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT; CAPT SIDE; WILL NOT TEST<[01] OK TO CONTINUE PER MEL 25-64-02A SP1B;[02] REMOVED AND REPLACED BRACKET ASSY FOR AFT EMERGENCY FLASHLIGHT (CAPTAINS SIDE) PER AMM 25-64-00. OPS CHECK GOOD.
